Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Worsening 2 months after AD discontinuation? Lamdage22

Posted by Jay2112 on October 14, 2021, at 19:44:48

In reply to Re: Worsening 2 months after AD discontinuation?, posted by Lamdage22 on October 14, 2021, at 10:39:53

> The dark time of the year begins and I think this is the cause. I do have a light therapy device but I am unsure if it works or if I use it correctly.
>

Fluvoxamine (Luvox in Canada/U.S.) works somewhat good for this (quality efficacy)..and is indicated for it. A small dose may be a possible avenue.

Jay


Humans punish themselves endlessly
for not being what they believe they should be.
-Don Miguel Ruiz-


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jay2112 thread:1117243
URL: http://www.dr-bob.org/babble/20210723/msgs/1117252.html